# SDR UPS01236956

- Difficulty date: September 27, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N213UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21341
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Mechanism
- Condition: Out Of Rig
- Location: Manual Extend
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON DEPARTUE FROM LAN AT GEAR RETRACT (GEAR HANDLE UP) RED DOOR LIGHT  (FRONT) AND " LEFT GEAR DOOR" ILLUMINATED, PER CHECKLIST RECYCLED O F GEAR (BACK DOWN) RED "LT GEAR AND RT GEAR" AND "LT GEAR DOOR AND R T GEAR DOOR ILLUMINATED. PER CHECKLIST LEFT GEAR HANDLE DOWN REMAIND ER OF FLIGHT.     FOUND LT MLG MANUAL EXTEND MECHAINISM IN THE GEAR EXTEND POSITION. R ESET AND PERFORMED GEAR SWING.
